# SDR SWAA2016040650641

- Difficulty date: March 30, 2016
- Submitted: April 7, 2016
- Operation: Air carrier
- Aircraft: N399WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27693
- Aircraft time: 66,815 hours, 53,795 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6545775
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD BUTT STRAP STRINGER CORRODED AT BS 908, STRINGER 21R.  R & R STRINGER IAW SRM & DWG.
